Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have stinging, cramping pains in abdomen, constipation, between shoulder blades, back. What could be causing this?

Hello, I have been having stinging and cramping pains in abdominal. Also at times normal bowel movements then constipation. I also have had sharp pains in back and tailbone area. I have a colonoscopy scheduled in 4 days but today I am having stinging pains in tummy as well as pain between shoulder blades and middle part of back. I feel really grumpy and very tired? What could be causing this?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Gastroenterologist 's  Response
possibly you have an irritable bowel syndrome. Colonoscopy should clear the picture. The other back pain you are describing is possibly due to spine problem or fibro myalgia.
Can try taking isapgula along with a probiotic to regularize your bowel movements.
Hope this answers your query,
Wish you a speedy recovery.

Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor